# SDR DALA2023100508202

- Difficulty date: October 4, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N510DE
- Make and model: Airbus A321-271N
- Aircraft serial: 10828
- Aircraft time: 5,077 hours, 1,200 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5010 CREW O2 EXCESSIVE LEAK. CORRECTIVE ACTION: REPAIRED LEAK PER A321NEO AMM 35-19. (0000795)
